CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
PENALTY METHODS WITH STOCHASTIC APPROXIMATION FOR STOCHASTIC NONLINEAR PROGRAMMING 期刊论文
MATHEMATICS OF COMPUTATION, 2017, 卷号: 86, 期号: 306, 页码: 1793-1820
Authors:  Wang, Xiao;  Ma, Shiqian;  Yuan, Ya-Xiang
Favorite  |  View/Download:20/0  |  Submit date:2018/07/30
Stochastic programming  nonlinear programming  stochastic approximation  penalty method  global complexity bound  
Convex optimization learning of faithful Euclidean distance representations in nonlinear dimensionality reduction 期刊论文
MATHEMATICAL PROGRAMMING, 2017, 卷号: 164, 期号: 1-2, 页码: 341-381
Authors:  Ding, Chao;  Qi, Hou-Duo
Favorite  |  View/Download:35/0  |  Submit date:2018/07/30
Euclidean distance matrix  Convex matrix optimization  Multidimensional scaling  Nonlinear dimensionality reduction  Low-rank matrix  Error bounds  Random graph models